# SDR FDEA201206232329

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 66,729 hours, 23,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  BULB REPLACED IAW AMM 33-51-06-2-1. LIGHT TESTED SATISFACTORY.
